# SDR 2003FA0000186

- Difficulty date: July 24, 2001
- Submitted: February 26, 2003
- Operation: General aviation
- Aircraft: N3PD
- Make and model: Doug MD 900
- Aircraft serial: 90000085
- Aircraft time: 107 hours
- Engine: Pwc PW207E
- System (JASC): 6220 · Main Rotor Head
- Part: Drive Link
- Part number: 900C2010186101
- Condition: Worn
- Location: Main Rotor
- Part time: 107 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR UPPER DRIVE LINK BEARING PLAY EXCEEDS MAINTENANCE MANUAL LIMITS.
